Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How is fatigue and constant thirst treated ?

I feel really tired, am thirsty more often than usual and hungry but can t face particular foods at the moment as the thought of them makes me feel nauseous. Help!
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Diabetologist 's  Response
tiredness thirsty feeling hungry dryness of mouth , naus eating on seeing foods but still feeling hungry all these are mostly signs of anxiety and stress. reason for nausea is muscular spasm of your food path ( oesophagus ) . hope you are not a diabetic , and you r young . simple diagnostic remedy is take an anxiolytic and you will be ok . try this with a guidance of your local doc . take care be in touch
Answered: Sat, 22 Dec 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. feeling hungry more than normal, feeling naucius,
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor